VOL. 47 · NO. 8 | 2017
Front Matter
Rocky Mountain J. Math. 47 (8), (2017) Open Access
No abstract available
D.D. Anderson, Driss Bennis, Brahim Fahid, Abdulaziz Shaiea
Rocky Mountain J. Math. 47 (8), 2439-2511, (2017) DOI: 10.1216/RMJ-2017-47-8-2439 Open Access
KEYWORDS: trivial extension, $n$-trivial extension, graded rings, homogeneous ideal, 13A02, 13A05, 13A15, 13B99, 13E05, 13F05, 13F30, 16S99, 17A99
Miho Aoki, Yuho Sakai
Rocky Mountain J. Math. 47 (8), 2513-2533, (2017) DOI: 10.1216/RMJ-2017-47-8-2513 Open Access
KEYWORDS: Linear recurrence sequences, the rank of appearance of Lucas sequences, the Laxton group, 11B37, 11B39
D.P. Banjade, M. Ephrem, A. Incognito, M. Wilkerson
Rocky Mountain J. Math. 47 (8), 2535-2544, (2017) DOI: 10.1216/RMJ-2017-47-8-2535 Open Access
KEYWORDS: corona Theorem, Wolff's theorem, $H^\infty (\mathbb D)$, Ideals, 30H50, 32A38, 46J20
Ivana Djolović, Eberhard Malkowsky
Rocky Mountain J. Math. 47 (8), 2545-2564, (2017) DOI: 10.1216/RMJ-2017-47-8-2545 Open Access
KEYWORDS: sequence spaces, matrix transformations, ‎compact‎ ‎operators, weighted composition operators, 46B45, 47B37
M. Dokuchaev, H.G.G. de Lima, H. Pinedo
Rocky Mountain J. Math. 47 (8), 2565-2604, (2017) DOI: 10.1216/RMJ-2017-47-8-2565 Open Access
KEYWORDS: Partial representations, domains of partial factor sets, elementary domains, 20C25, 20M30, 20M50
Bradley Duesler, Amanda Knecht
Rocky Mountain J. Math. 47 (8), 2605-2617, (2017) DOI: 10.1216/RMJ-2017-47-8-2605 Open Access
KEYWORDS: rationally connected varieties, quasi-algebraically closed, 14G05, 14M22
S. El Otmani, A. Maul, G. Rhin, J.-M. Sac-Épée
Rocky Mountain J. Math. 47 (8), 2619-2626, (2017) DOI: 10.1216/RMJ-2017-47-8-2619 Open Access
KEYWORDS: Small Mahler's measure, Genetic algorithms, 11R06
Yibin Feng, Shanhe Wu, Weidong Wang
Rocky Mountain J. Math. 47 (8), 2627-2640, (2017) DOI: 10.1216/RMJ-2017-47-8-2627 Open Access
KEYWORDS: Mixed chord-integrals of index $i$, Brunn-Minkowski type inequality, Giannopoulos, Hartzoulaki and Paouris's inequality, radial Blaschke-Minkowski homomorphisms, 52A20, 52A40
James Gillespie
Rocky Mountain J. Math. 47 (8), 2641-2673, (2017) DOI: 10.1216/RMJ-2017-47-8-2641 Open Access
KEYWORDS: Ding projective, Ding injective, 16D80, 16E05
Jen-Chieh Hsiao
Rocky Mountain J. Math. 47 (8), 2675-2692, (2017) DOI: 10.1216/RMJ-2017-47-8-2675 Open Access
KEYWORDS: Hilbert schemes, Weyl algebras, 14C05, 16S32
Jyunji Inoue, Sin-Ei Takahasi
Rocky Mountain J. Math. 47 (8), 2693-2697, (2017) DOI: 10.1216/RMJ-2017-47-8-2693 Open Access
KEYWORDS: BSE-algebra, Segal algebra, C$^*$-algebra, Banach Algebra, 46J10, 43A25, 46J40
Wicharn Lewkeeratiyutkul, Saeid Zahmatkesh
Rocky Mountain J. Math. 47 (8), 2699-2722, (2017) DOI: 10.1216/RMJ-2017-47-8-2699 Open Access
KEYWORDS: $C^*$-algebra, automorphism, partial isometry, crossed product, primitive ideal, 46L55
Ji-Cai Liu
Rocky Mountain J. Math. 47 (8), 2723-2730, (2017) DOI: 10.1216/RMJ-2017-47-8-2723 Open Access
KEYWORDS: Gauss's identity, $q$-binomial coefficients, pentagonal number theorem, 11B65, 33D15
O.I. Makhmudov, N. Tarkhanov
Rocky Mountain J. Math. 47 (8), 2731-2756, (2017) DOI: 10.1216/RMJ-2017-47-8-2731 Open Access
KEYWORDS: Lamé system, evolution equation, first boundary value problem, 35J25, 58J10, 74B05
Will Murray, Joshua Sack, Saleem Watson
Rocky Mountain J. Math. 47 (8), 2757-2775, (2017) DOI: 10.1216/RMJ-2017-47-8-2757 Open Access
KEYWORDS: rings of continuous functions, Ideals, $P$-spaces, $z$-filters, regular rings, 54C40, 46E25
Eric Schmidt
Rocky Mountain J. Math. 47 (8), 2777-2796, (2017) DOI: 10.1216/RMJ-2017-47-8-2777 Open Access
KEYWORDS: Binomial distribution, asymptotics, Squarefree, divisor, complete intersection, 11N37, 11G25
Back to Top